# SDR CA141021001

- Difficulty date: October 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 53,759 hours
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: D3611018500800
- Condition: Failed
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, RV1876 GOT A BLEED FAULT. WITH A PACK TWO FAILURE INBOUND, THE CAPTAIN DECIDED THAT AN AIRBORNE RETURN WAS NECESSARY.  RESOLUTION UCT WIYH TLT FLANGE BLOWN OUT.REPLACED WITH A NEW ONE SERVICABLE AS PER AMM 36-11-48,49 BLEED SOLENOID AND FAN AIR THERMOSTAT TRANSFER CARRIED OUT AS PER AMM 36-11-55,36-11-43. PRE COOLER EXCHANGER RE+RE AS PER AMM 36-11-42,44,48,49.LEAK CHECK CARRIED OUT,FUNCTION OK W.P
